# SDR DALA2017101507515

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Broken
- Location: Slide Lanyard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON THE L1 DOOR SLIDE LANYARD.   THE LANYARD WAS REPLACED IAW AMM 25-61-01-400-801.
